Prym varieties and Schottky problem. (English) Zbl 0333.14013


14K10 Algebraic moduli of abelian varieties, classification
14K25 Theta functions and abelian varieties
14H40 Jacobians, Prym varieties
14J25 Special surfaces
Full Text: DOI EuDML


[1] [A] Artin, M.: Algebraization of formal moduli I. Papers in honor of K. Kodaira, Univ. of Tokyo Press, 1969 · Zbl 0205.50402
[2] [A’C] A’Campo, N.: Le groupe de monodromie du déploiement des singularités isolées de courbes planes I. Math. Ann.213, 1-32 (1975) · Zbl 0316.14011
[3] [A-K] Altman, A. B., Kleiman, S.: Introduction to Grothendieck Duality Theory. Lecture Notes in Math.146. Berlin-Heidelberg-New York: 1970 · Zbl 0215.37201
[4] [A-M] Andreotti, A., Mayer, A.: On period relations for abelian integrals on algebraic curves. Ann. Scuola Norm. Sup. Pisa21, 189-238 (1967) · Zbl 0222.14024
[5] [D-M] Deligne, P., Mumford, D.: The irreducibility of the space of curves of given genus. Publ. I.H.E.S.36, 75-109 (1969) · Zbl 0181.48803
[6] [EGA] Grothendieck, A.: Eléments de géométrie algébrique. Publ. I.H.E.S.
[7] [F] Farkas, H.M.: Special divisors and analytic subloci of Teichmüller space. Am. J. Math.88, 881-901 (1966) · Zbl 0154.33101
[8] [FGA] Fondements de la géométrie algébrique: Séminaire Bourbaki, t. 14 (1961-62) Exposés no232 and 236, by A. Grothendieck
[9] [H] Hartshorne, R.: Residues and duality. Lecture Notes in Math.20, Berlin-Heidelberg-New York: Springer · Zbl 0212.26101
[10] [Ho] Hoyt, W.: On products and algebraic families of Jacobian varieties. Ann. Math.77, 415-423 (1963) · Zbl 0154.20701
[11] [L] Lang, S.: Abelian varieties. New York: Interscience-Wiley 1959 · Zbl 0099.16103
[12] [M 1] Mumford, D.: Theta characteristics of an algebraic curve. Ann. Sci. Ecole Norm. Sup.4, 181-192 (1971) · Zbl 0216.05904
[13] [M 2] Mumford, D.: Prym Varieties I. Contributions to analysis. New York: Academic Press 1974 · Zbl 0299.14018
[14] [M 3] Mumford, D.: Abelian varieties. Tata Inst. Studies in Math. Oxford: University Press 1970 · Zbl 0223.14022
[15] [M 4] Mumford, D.: Geometric invariant theory. Berlin-Göttingen-Heidelberg: Springer 1965 · Zbl 0147.39304
[16] [M 5] Mumford, D.: On the equations defining abelian varieties. Inventiones math.1, 287-354 (1966) · Zbl 0219.14024
[17] [O-S] Oda, T., Seshadri, C.S.: Compactifications of generalized Jacobians. To appear · Zbl 0418.14019
[18] [R] Recillas, S.: Jacobians of curves withg 4 1 ?s are the Prym’s of trigonal curves. Bol. de la Soc. Math. Mexicana.19, 9-13 (1) (1974) · Zbl 0343.14012
[19] [S] Seshadri, C.S.: Space of unitary vector bundles on a compact Riemann Surface. Ann. Math.85, 303-336 (1967) · Zbl 0173.23001
[20] [S-D] Saint-Donat, B.: On Petri’s analysis of the linear system of quadrics through a canonical curve. Math. Ann.206, 157-175 (1973) · Zbl 0315.14010
[21] [Se] Serre, J.-P.: Groupes algébriques et corps de classes. Paris: Hermann 1959
[22] [Sz] Szpiro, L.: Travaux de Kempf, Kleiman, Laksov. Sém. Bourbaki Exp. 417. Lecture Notes in Math.317, Berlin-Heidelberg-New York: Springer 1973
[23] [W] Wirtinger, W.: Untersuchungen über Thetafunktionen. Teubner 1895
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.